# SDR YENA20120723562

- Difficulty date: July 23, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 1784
- Aircraft time: 41,099 hours, 14,563 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 462 RSW-BOS, BRAKES SYSTEM 2 FAULT ON ECAM DISPLAYED IN FLIGHT AFTER ONE HOUR.  PER TSM 32-42-00-810-913A, RESET BSCU C/B AND FAULT CLEARED.
